Format
Sort by

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 193

1.

Antidepressants and risk of upper gastrointestinal bleeding.

de Abajo FJ, Montero D, Rodríguez LA, Madurga M.

Basic Clin Pharmacol Toxicol. 2006 Mar;98(3):304-10. Review.

2.

Use of selective serotonin reuptake inhibitors and risk of upper gastrointestinal tract bleeding: a population-based cohort study.

Dalton SO, Johansen C, Mellemkjaer L, Nørgård B, Sørensen HT, Olsen JH.

Arch Intern Med. 2003 Jan 13;163(1):59-64.

PMID:
12523917
3.

Selective serotonin reuptake inhibitors and risk of upper GI bleeding: confusion or confounding?

Yuan Y, Tsoi K, Hunt RH.

Am J Med. 2006 Sep;119(9):719-27. Review.

PMID:
16945603
5.

SSRIs and upper gastrointestinal bleeding: what is known and how should it influence prescribing?

Dalton SO, Sørensen HT, Johansen C.

CNS Drugs. 2006;20(2):143-51. Review.

PMID:
16478289
6.

Selective serotonin re-uptake inhibitors and the risk of bleeding.

Weinrieb RM, Auriacombe M, Lynch KG, Lewis JD.

Expert Opin Drug Saf. 2005 Mar;4(2):337-44. Review.

PMID:
15794724
7.

Risk of upper gastrointestinal bleeding and the degree of serotonin reuptake inhibition by antidepressants: a case-control study.

Vidal X, Ibáñez L, Vendrell L, Conforti A, Laporte JR; Spanish-Italian Collaborative Group for the Epidemiology of Gastrointestinal Bleeding.

Drug Saf. 2008;31(2):159-68.

PMID:
18217791
8.
9.

Moderate and high affinity serotonin reuptake inhibitors increase the risk of upper gastrointestinal toxicity.

Lewis JD, Strom BL, Localio AR, Metz DC, Farrar JT, Weinrieb RM, Nessel L, Brensinger C, Kimmel SE.

Pharmacoepidemiol Drug Saf. 2008 Apr;17(4):328-35. doi: 10.1002/pds.1546.

PMID:
18188866
10.

[Is the use of selective serotonin reuptake inhibitors associated with an increased risk of bleeding?].

Dall M, Hallas J.

Ugeskr Laeger. 2006 Jun 5;168(23):2232-6. Review. Danish.

PMID:
16768974
11.

Increased use of selective serotonin reuptake inhibitors in patients admitted with gastrointestinal haemorrhage: a multicentre retrospective analysis.

Wessinger S, Kaplan M, Choi L, Williams M, Lau C, Sharp L, Crowell MD, Keshavarzian A, Jones MP.

Aliment Pharmacol Ther. 2006 Apr 1;23(7):937-44.

12.
13.

Adverse drug interactions involving common prescription and over-the-counter analgesic agents.

Hersh EV, Pinto A, Moore PA.

Clin Ther. 2007;29 Suppl:2477-97. doi: 10.1016/j.clinthera.2007.12.003. Review.

PMID:
18164916
14.
15.

Effects of selective serotonin reuptake inhibitors on platelet function: mechanisms, clinical outcomes and implications for use in elderly patients.

de Abajo FJ.

Drugs Aging. 2011 May 1;28(5):345-67. doi: 10.2165/11589340-000000000-00000. Review.

PMID:
21542658
16.

[Hemorrhagic syndromes related to selective serotonin reuptake inhibitor (SSRI) antidepressants. Seven case reports and review of the literature].

Nelva A, Guy C, Tardy-Poncet B, Beyens MN, Ratrema M, Benedetti C, Ollagnier M.

Rev Med Interne. 2000 Feb;21(2):152-60. Review. French.

PMID:
10703071
17.

Risk of upper gastrointestinal bleeding with selective serotonin reuptake inhibitors with or without concurrent nonsteroidal anti-inflammatory use: a systematic review and meta-analysis.

Anglin R, Yuan Y, Moayyedi P, Tse F, Armstrong D, Leontiadis GI.

Am J Gastroenterol. 2014 Jun;109(6):811-9. doi: 10.1038/ajg.2014.82. Epub 2014 Apr 29. Review.

PMID:
24777151
18.

A critical review of selective serotonin reuptake inhibitor-associated bleeding: balancing the risk of treating hepatitis C-infected patients.

Weinrieb RM, Auriacombe M, Lynch KG, Chang KM, Lewis JD.

J Clin Psychiatry. 2003 Dec;64(12):1502-10. Review.

PMID:
14728113
19.

Drug injury in the upper gastrointestinal tract: nonsteroidal anti-inflammatory drugs.

Go MF.

Gastrointest Endosc Clin N Am. 2006 Jan;16(1):83-97.

PMID:
16546025
20.

Does concurrent prescription of selective serotonin reuptake inhibitors and non-steroidal anti-inflammatory drugs substantially increase the risk of upper gastrointestinal bleeding?

Tata LJ, Fortun PJ, Hubbard RB, Smeeth L, Hawkey CJ, Smith CJ, Whitaker HJ, Farrington CP, Card TR, West J.

Aliment Pharmacol Ther. 2005 Aug 1;22(3):175-81.

Items per page

Supplemental Content

Write to the Help Desk